# SDR CA190527004

- Difficulty date: May 24, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 40102
- Condition: Out Of Rig
- Location: Rt Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) RH MLG DOOR LIGHT ILLUMINATED QRH ACTIONS WERE CARRIED OUT BY CAPTAIN AND AIRCRAFT SAFELY LANDED TO DESTINATION. ON ARRIVAL FAULT CODE RGDRCL UNRSNABL FAR FOUND IN CURRENT LEG OF PSEU. RIGGING OF DOOR SENSOR CORRECTED AS PER AMM GUIDELINES . (8.9 MH) AND NO DOOR CAUTION LIGHT IS FOUND WITH DOORS CLOSED. (TC# 20190527004)
